My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art
E-RESOURCE

Title Journal of mathematical modelling and algorithms in operations research [electronic resource] .

Published [Heidelberg, Germany] : Springer, 2013-
Dates of Publication Began with Volume 12, issue 1 (March 2013); ceased with volume 14, issue 4 (December 2015).

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Frequency Four issues a year
Notes Description based on: Volume 12, issue 1 (March 2013); title from journal table of contents page (SpringerLink, viewed Nov. 25, 2013).
Latest issue consulted: Volume 14, issue 4 (December 2015) (Feb. 26, 2016).
Continues Journal of mathematical modelling and algorithms 1572-9214 (DLC) 2004256045 (OCoLC)49887538
Subject Mathematical models -- Periodicals.
Mathematics -- Research -- Periodicals.
Periodicals.
Electronic journals.
ISSN 2214-2487